This is an excellent question. Quick research tells me that oxybutynin is a drug which should be taken regularly, even after you begin to feel better. However, I can see how an MS exacerbation could temporarily cause the bladder spasms and when the relapse resolves, then the spasms go away. I don't know the answer for you. Definitely follow-up with your neurologist and/or urologist and take the medication as prescribed.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.